# SDR ASAA2020021203155

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 15,997 hours, 5,026 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 18118
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 15,997 hours, 5,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING DUCT PRESSURE SPLIT GREATER THAN 20 PSI. CLIMB LEFT DUCT WAS 15 RIGHT DUCT WAS 45, CRUISE LEFT DUCT WAS 21 RIGHT DUCT WAS 45 . PRESSURIZATION WAS NORMAL . GROUNDED - YES. PERFORMED DUCT PRESSURE LOW ENGINE BLEED SOURCE B737-900 FIM TASK 36-10 TASK 804. FOUND PRSOV VALVE FAULTY. R/R PRSOV REF B737-900 AMM 36-11-04-400-801. PERFORMED ENGINE BLEED AIR CROSSOVER OPS TEST PER AMM 36-11-00-710-80. DUCT SPLIT STILL EXITS. CHANGED BLEED AIR REGULATOR PER AMM 36-11-03, NO HELP. R/R BLEED AIR THERMOSTAT REF AMM 36-11-05 NO HELP. DURING TROUBLE SHOOTING FOUND BLEED AIR FLEX LINE FROM THERMOSTAT SENSOR LEAKING, REPLACED FLEX AS REQUIRED, PERFORMED BLEED AIR CROSSOVER OPERATIONAL TEST REF AMM 36-11-00-710-801 SYSTEM OPS CHECKED NORMAL.
